liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Invertibility of Operators in Spaces of Real Interpolation
Växjö universitet, Sweden.
Luleå tekniska universitet, Sweden.
2008 (English)In: Revista Matemática Complutense, ISSN 1139-1138, Vol. 21, no 1, 207-217 p.Article in journal (Refereed) Published
Abstract [en]

Let be a linear bounded operator from a couple to a couple such that the restrictions of on the spaces and have bounded inverses. This condition does not imply that the restriction of on the real interpolation space has a bounded inverse for all values of the parameters and . In this paper under some conditions on the kernel of we describe all spaces such that the operator has a bounded inverse.

Place, publisher, year, edition, pages
2008. Vol. 21, no 1, 207-217 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-90397OAI: oai:DiVA.org:liu-90397DiVA: diva2:612928
Available from: 2013-03-25 Created: 2013-03-25 Last updated: 2013-04-04

Open Access in DiVA

No full text

Other links

Link to article

Authority records BETA

Asekritova, Irina

Search in DiVA

By author/editor
Asekritova, Irina
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf